# SDR CALA9801728

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH AND 1.5 INCH CRACK IN CABIN FLOOR SUPPORT BRACKET AT STA 303.9, LBL 12.  THE FLOOR SUPPORT BRACKET WAS REMOVED AND NEW BRACKET WAS INSTALLED IAW SRM 51-30-2.
